# SDR KBMA111990

- Difficulty date: December 3, 2001
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500847
- Part serial: 261
- Condition: Faulty
- Location: Blower
- Part time: 524 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR REPORTED TO BE FAULTY/ INOPERTAIVE.  REPLACE WITH NEW MOTOR.
